Home > Research > Publications & Outputs > Banach algebras on semigroups and on their comp...

Electronic data

Text available via DOI:

View graph of relations

Banach algebras on semigroups and on their compactifications

Research output: Contribution to journalJournal article

Published
Close
<mark>Journal publication date</mark>2010
<mark>Journal</mark>Memoirs of the American Mathematical Society
Volume205
Number of pages165
Pages (from-to)1-165
<mark>State</mark>Published
<mark>Original language</mark>English

Bibliographic note

First published in Memoirs of the AMS in Vol. 205, 2010, published by the American Mathematical Society.